Title

New identities involving the Laplace and the ℒ2-transforms and their applications

Document Type

Article

Publication Date

3-15-1999

Abstract

In the present paper Parseval-Goldstein type theorems involving the ℒ -transform and the Laplace transform are proved. The theorems are then shown to yield a number of new identities involving several well-known integral transforms and special functions. Using the theorem and its corollaries, a number of interesting infinite integrals of elementary and special functions are presented. Some illustrative examples are also given. © 1999 Elsevier Science Inc. All rights reserved. 2

Publication Name

Applied Mathematics and Computation

Volume Number

99

First Page

141

Last Page

151

Issue Number

2-3

DOI

10.1016/S0096-3003(98)00002-2

This document is currently not available here.

Share

COinS